Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Summing closed $ U$-sets for Walsh series


Author: William R. Wade
Journal: Proc. Amer. Math. Soc. 29 (1971), 123-125
MSC: Primary 42.15
DOI: https://doi.org/10.1090/S0002-9939-1971-0279522-4
MathSciNet review: 0279522
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The union of countably many closed sets of uniqueness for the Walsh series is again a set of uniqueness.


References [Enhancements On Off] (What's this?)

  • [1] A. A. Šneĭder, On the uniqueness of expansions in Walsh functions, Mat. Sb. 24 (66) (1949), 279-300. (Russian) MR 11, 352. MR 0032834 (11:352c)
  • [2] W. R. Wade, A uniqueness theorem for Haar and Walsh series, Trans. Amer. Math. Soc. 141 (1969), 187-194. MR 39 #4587. MR 0243265 (39:4587)
  • [3] A. Zygmund, Trigonometrical series. Vol. 1, Cambridge Univ. Press, New York, 1959. MR 21 #6498. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.15

Retrieve articles in all journals with MSC: 42.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0279522-4
Keywords: Walsh series, set of uniqueness, of the second category on itself
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society